# SDR SWIA202161247

- Difficulty date: July 16, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 31,339 hours, 19,189 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*INTERCOSTAL BETWEEN FS349.00 & 364.00 & STGR27 & STGR26R HAS CORROSION. (MARKED)     (C-CHECK RO 9/27/2021)    - REMOVED CORROSION ON INTERCOSTAL P/N SH670-32075-4 BETWEEN FS 349.00 AND FS 364.00, STGR.27 AND STGR.26RH. CRJ-700 SRM 51-21-06-001-001-A01.   - ORIGINAL MATERIAL THICKNESS IS .080"  / REMAINING THICKNESS IS .076" / MATERIAL REMOVED IS .004" THERE IS NO DAMAGE ALLOWED IN AREA OF BLEND. REPLACE PART  IAW CRJ 700 SRM 53-21-23-001-003-A01 AND CRJ700 SRM 53-21-23-101-003-A01.   REMOVED AND INSTALLED  NEW INTERCOSTAL BETWEEN FS349.00-FS364.00 & STGR27-STGR26R REF CRJ700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
